Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Leg pain, unable to balance. Prescribed Tribion, Resonix20, Clonatrill, no relief. How to cure?

dear sir,i have a problem left leg,sometimes my leg pain ,sometime my left leg doesnot balance ,i droped into the yeard i going bangladeshi doctor chember he has 13 years experience of physical medicine & other i said doctor what is my diseases?doctor said my diseaes name CMT. i can not understand what is this,he check me & give me medicine Tablet TRIBION ,Tab- resonix20 & Tablet-Clonatrill0.5mg i eat tablet daily but my left leg not balance yet ,doctor said my diseases solve 60% plz suggest me how can solve my problem
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response
Thank you for your question to HCM.

Leg pain and weakness can stem from pressure or intrinsic pathology of the nerve. To find out the cause and location of your problem I would recommend getting Electromyography and Nerve Conduction testing (EMG/NCV) of left leg. For my patients I would also get MRI of the lumbar spine because lumbar disc herniation is a common pathology that causes leg pain and weakness. Rarely thoracic disc herniations (midback) can lead to such symptoms and MRI of the thoracic spine would be the next step if no correlating picture is found in lumbar spine.

Hope this is helpful. I will be happy to answer any questions you may have.
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor